# SDR UALA2009080502350

- Difficulty date: August 3, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 55,128 hours, 37,642 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025154
- Part serial: 251
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN OXYGEN MASK TEST DOES NOT SHOW FULL NORMAL CROSS YELLOW FLOW INDICATION.  REPLACED O2 MASK AND BOX, OPS NORMAL.
